RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2013, том 15, выпуск 1, страницы 63–82 (Mi adm412)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

RESEARCH ARTICLE

On elementary domains of partial projective representations of groups

H. Pinedo

Instituto de Matemática e Estatística, Universidade de São Paulo, Rua do Matão, 1010, 05508-090 São Paulo, SP, Brasil

Аннотация: We characterize the finite groups containing only elementary domains of factor sets of partial projective representations. A condition for a finite subset $A$ of a group $G,$ which contains the unity of the group, to induce an elementary partial representation of $G$ whose (idempotent) factor set is total is given. Finally, we characterize the elementary partial representation of abelian groups of degrees $\le 4$ with total factor set.

Ключевые слова: elementary partial representation, partial projective representation, elementary domain, total factor set.

Полный текст: PDF файл (263 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 20C25; Secondary 20M18
Поступила в редакцию: 12.03.2012
Исправленный вариант: 06.06.2012
Язык публикации: английский

Образец цитирования: H. Pinedo, “On elementary domains of partial projective representations of groups”, Algebra Discrete Math., 15:1 (2013), 63–82

Цитирование в формате AMSBIB
\RBibitem{Pin13}
\by H.~Pinedo
\paper On elementary domains of partial projective representations of groups
\jour Algebra Discrete Math.
\yr 2013
\vol 15
\issue 1
\pages 63--82
\mathnet{http://mi.mathnet.ru/adm412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3100130}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm412
  • http://mi.mathnet.ru/rus/adm/v15/i1/p63

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Dokuchaev M., Khrypchenko M., “Partial Cohomology of Groups”, J. Algebra, 427 (2015), 142–182  crossref  mathscinet  zmath  isi  elib  scopus
    2. H. G. G. De Lima, H. Pinedo, “On the total component of the partial Schur multiplier”, J. Aust. Math. Soc., 100:3 (2016), 374–402  crossref  mathscinet  zmath  isi  scopus
    3. M. Dokuchaev, H. G. G. De Lima, H. Pinedo, “Partial representations and their domains”, Rocky Mt. J. Math., 47:8 (2017), 2565–2604  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:67
    Полный текст:35
    Литература:21

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019